# SDR REXA2013100902162

- Difficulty date: October 9, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR IS DENTED AT APPROX BS 179, RBL SM-33.   REPAIRED  FLOORIAW EA 953-02009.
